Publisher: Cambridge University Press
E-ISSN: 1755-1633|3|3|293-311
ISSN: 0004-9727
Source: Bulletin of the Australian Mathematical Society, Vol.3, Iss.3, 1970-12, pp. : 293-311
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
Just-non-Cross varieties of groups
Bulletin of the Australian Mathematical Society, Vol. 3, Iss. 3, 1970-12 ,pp. :
On soluble just-non-Cross varieties of groups
Bulletin of the Australian Mathematical Society, Vol. 3, Iss. 3, 1970-12 ,pp. :
Just non-finitely-based varieties of groups
Bulletin of the Australian Mathematical Society, Vol. 4, Iss. 3, 1971-06 ,pp. :